Detailed Information

Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Inference for a binary lattice Markov process

Full metadata record
DC FieldValueLanguage
dc.contributor.authorHwang, SY-
dc.contributor.authorBasawa, IV-
dc.date.available2021-02-22T16:48:13Z-
dc.date.created2020-09-01-
dc.date.issued1999-05-15-
dc.identifier.issn0167-7152-
dc.identifier.urihttps://scholarworks.sookmyung.ac.kr/handle/2020.sw.sookmyung/16843-
dc.description.abstractProblems of inference for a binary Markov process defined on a two-dimensional lattice are discussed. A test of independence is derived via the Rao score statistic. Generalized least-squares and maximum likelihood estimators are derived and their asymptotic properties are established. Results on asymptotic inference based on several independent realizations of the process are also discussed. (C) 1999 Elsevier Science B.V. All rights reserved.-
dc.language영어-
dc.language.isoen-
dc.publisherELSEVIER SCIENCE BV-
dc.subjectMODELS-
dc.titleInference for a binary lattice Markov process-
dc.typeArticle-
dc.contributor.affiliatedAuthorHwang, SY-
dc.identifier.doi10.1016/S0167-7152(98)00248-X-
dc.identifier.scopusid2-s2.0-0043233782-
dc.identifier.wosid000079538300010-
dc.identifier.bibliographicCitationSTATISTICS & PROBABILITY LETTERS, v.43, no.1, pp.75 - 85-
dc.relation.isPartOfSTATISTICS & PROBABILITY LETTERS-
dc.citation.titleSTATISTICS & PROBABILITY LETTERS-
dc.citation.volume43-
dc.citation.number1-
dc.citation.startPage75-
dc.citation.endPage85-
dc.type.rimsART-
dc.type.docTypeArticle-
dc.description.journalClass1-
dc.description.journalRegisteredClassscie-
dc.description.journalRegisteredClassscopus-
dc.relation.journalResearchAreaMathematics-
dc.relation.journalWebOfScienceCategoryStatistics & Probability-
dc.subject.keywordPlusMODELS-
dc.subject.keywordAuthorlattice processes-
dc.subject.keywordAuthorMarkov random fields-
dc.subject.keywordAuthorasymptotic inference-
dc.subject.keywordAuthorgeneralized least squares-
dc.subject.keywordAuthormaximum likelihood-
dc.subject.keywordAuthorlocal asymptotic normality-
Files in This Item
There are no files associated with this item.
Appears in
Collections
이과대학 > 통계학과 > 1. Journal Articles

qrcode

Items in ScholarWorks are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher Hwang, Sun Young photo

Hwang, Sun Young
이과대학 (통계학과)
Read more

Altmetrics

Total Views & Downloads

BROWSE